×

A strong convergence theorem for a common fixed point of two sequences of strictly pseudocontractive mappings in Hilbert spaces and applications. (English) Zbl 1206.47089

Summary: We prove a strong convergence theorem for a common fixed point of two sequences of strictly pseudocontractive mappings in Hilbert spaces. We also provide some applications of the main theorem to find a common element of the set of fixed points of a strict pseudocontraction and the set of solutions of an equilibrium problem in Hilbert spaces. The results extend and improve the recent ones announced by G.Marino and H.K.Xu [J. Math.Anal.Appl.329, No.1, 336–346 (2007; Zbl 1116.47053)] and others.

MSC:

47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.

Citations:

Zbl 1116.47053
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506-510, 1953. · Zbl 0050.11603 · doi:10.2307/2032162
[2] S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274-276, 1979. · Zbl 0423.47026 · doi:10.1016/0022-247X(79)90024-6
[3] H. H. Bauschke, E. Matou, and S. Reich, “Projection and proximal point methods: convergence results and counterexamples,” Nonlinear Analysis: Theory, Methods & Applications, vol. 56, no. 5, pp. 715-738, 2004. · Zbl 1059.47060 · doi:10.1016/j.na.2003.10.010
[4] A. Genel and J. Lindenstrauss, “An example concerning fixed points,” Israel Journal of Mathematics, vol. 22, no. 1, pp. 81-86, 1975. · Zbl 0314.47031 · doi:10.1007/BF02757276
[5] F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197-228, 1967. · Zbl 0153.45701 · doi:10.1016/0022-247X(67)90085-6
[6] H. Iiduka and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 3, pp. 341-350, 2005. · Zbl 1093.47058 · doi:10.1016/j.na.2003.07.023
[7] T.-H. Kim and H.-K. Xu, “Strong convergence of modified Mann iterations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 1-2, pp. 51-60, 2005. · Zbl 1091.47055 · doi:10.1016/j.na.2004.11.011
[8] C. Martinez-Yanes and H.-K. Xu, “Strong convergence of the CQ method for fixed point iteration processes,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 11, pp. 2400-2411, 2006. · Zbl 1105.47060 · doi:10.1016/j.na.2005.08.018
[9] K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372-379, 2003. · Zbl 1035.47048 · doi:10.1016/S0022-247X(02)00458-4
[10] X. Qin and Y. Su, “Approximation of a zero point of accretive operator in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 415-424, 2007. · Zbl 1115.47055 · doi:10.1016/j.jmaa.2006.06.067
[11] G. Marino and H.-K. Xu, “Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 336-346, 2007. · Zbl 1116.47053 · doi:10.1016/j.jmaa.2006.06.055
[12] S. Plubtieng and K. Ungchittrakool, “Approximation of common fixed points for a countable family of relatively nonexpansive mappings in a Banach space and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 6, pp. 2896-2908, 2010. · Zbl 1203.47070 · doi:10.1016/j.na.2009.11.034
[13] E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1-4, pp. 123-145, 1994. · Zbl 0888.49007
[14] P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117-136, 2005. · Zbl 1109.90079
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.